Change Text Size +100%-

Driving and medications

Can I drive while I am taking antidepressant medication?


That’s a great question! Many medications have side effects that can affect your driving. Does your medication make you tired or dizzy? Does it affect your vision?

The best thing you can do is talk to your doctor or pharmacist. They can tell you about possible side effects of your medication and how that might impact your driving. The most important goal is to keep you and the other drivers around you safe on the roads!

Category: medical conditions, mental and physical health, older driver safety

Hand Controls

We consulted with an expert at AOTA and learned that from a practice standpoint, the driving rehab community (particular... Read More »

Medical Advisory Board Assessment

Depending on where you live, the Medical Advisory Board (MAB) can help. MAB’s are a panel of licensed doctors appointe... Read More »

Limited Neck Mobility

Although AAA does not recommend any specific devices, some drivers with limited neck mobility have found that different ... Read More »